Alert archive / Maine / Gale Warnings in 2016
Gale Warning 10, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 7, 2016, 10:53 AM EST. It took effect at Feb 8, 2016, 12:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 10:53 AM EST (15:53 UTC)
- In effect from
- Feb 8, 2016, 12:00 AM EST
- Expired
- Feb 8, 2016, 11:30 PM EST
- In force
- 24 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
232 WHUS71 KGYX 071553 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1053 AM EST SUN FEB 7 2016 ANZ150-152-154-080600- /O.CAN.KGYX.SC.Y.0018.000000T0000Z-160207T1600Z/ /O.UPG.KGYX.GL.A.0002.160208T0600Z-160209T0600Z/ /O.NEW.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1053 AM EST SUN FEB 7 2016 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-080600- /O.UPG.KGYX.GL.A.0002.160208T0600Z-160209T0600Z/ /O.NEW.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/ PENOBSCOT BAY- 1053 AM EST SUN FEB 7 2016 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-080600- /O.NEW.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/ CASCO BAY- 1053 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
998 WHUS71 KGYX 072054 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 354 PM EST SUN FEB 7 2016 ANZ150>152-154-081200- /O.CON.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 354 PM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-081200- /O.CON.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/ CASCO BAY- 354 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY NIGHT... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 33 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
586 WHUS71 KGYX 080226 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 926 PM EST SUN FEB 7 2016 ANZ153-081630- /O.UPG.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/ /O.EXA.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/ CASCO BAY- 926 PM EST SUN FEB 7 2016 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150>152-154-081630- /O.CON.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 926 PM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
837 WHUS71 KGYX 080819 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 319 AM EST MON FEB 8 2016 ANZ150>154-090500- /O.CON.KGYX.GL.W.0010.000000T0000Z-160209T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 AM EST MON FEB 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
276 WHUS71 KGYX 082020 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 320 PM EST MON FEB 8 2016 ANZ150>154-090500- /O.CON.KGYX.GL.W.0010.000000T0000Z-160209T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 320 PM EST MON FEB 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
829 WHUS71 KGYX 090201 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 901 PM EST MON FEB 8 2016 ANZ150>154-090600- /O.EXT.KGYX.GL.W.0010.000000T0000Z-160209T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 901 PM EST MON FEB 8 2016 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 40 KT AND DIMINISHING. IN THE BAYS...NORTH WINDS 10 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...10 TO 15 FT...EXCEPT 2 TO 5 FT IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
674 WHUS71 KGYX 090430 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1130 PM EST MON FEB 8 2016 ANZ150>154-091800- /O.CAN.KGYX.GL.W.0010.000000T0000Z-160209T0600Z/ /O.NEW.KGYX.SC.Y.0020.160209T0430Z-160209T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1130 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 7, 8:49 AM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 7, 8:49 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
849 AM EST SUN FEB 7 2016
.SYNOPSIS...
LOW PRESSURE OVER QUEBEC WILL DRAG A COLD FRONT SOUTHWARD THROUGH
NORTHERN NEW ENGLAND TODAY. LOW PRESSURE OFF THE CAROLINA COAST
WILL MOVE NORTHEAST AND PASS TO THE EAST OF CAPE COD ON MONDAY.
ANOTHER LOW WILL FORM OFF THE MID ATLANTIC COAST AND MOVE TOWARD
CAPE COD ON TUESDAY... BRINGING A CHANCE OF SNOW TO THE AREA. THIS
LOW WILL SLOWLY MOVE OUT OF THE AREA WEDNESDAY AND THURSDAY. MUCH
COLDER AIR WILL MOVE SOUTH OUT OF CANADA AND INTO NEW ENGLAND
NEXT WEEKEND.
&&
.NEAR TERM /TODAY/...
845AM UPDATE...
HAVE INCREASED POP ACROSS THE MIDCOAST AND COASTAL PLAIN EAST OF
PORTLAND AS SNOW SQUALLS ALONG THE FRONT ARE ADVANCING TOWARD THE
COAST AND APPEAR LIKELY TO REACH THE COAST BEFORE DISSIPATING.
TEMPERATURES MAY DROP BEHIND IT A LITTLE BIT BUT THE COLD WILL NOT
BE FULLY FELT UNTIL TONIGHT.
6AM UPDATE...
MINOR ESTF UPDATE TO REFLECT CURRENT RADAR TREND AND TO INGEST
10Z MESONET INTO NEAR TERM GRIDS.
ORIGINAL DISCUSSION...
AT 07Z...A 1009 MILLIBAR LOW WAS OVER EAST QUEBEC PROVINCE WITH A
TRAILING COLD FRONT THROUGH THE UPPER GREAT LAKES. A 1026 MILLIBAR
RIDGE WAS CENTERED OVER THE DELMARVA. GOES INFRARED SHOWED CLOUDS
OVER MOUNTAIN AND NORTHERN SECTIONS OF THE FORECAST AREA
ASSOCIATED WITH THE DISTURBANCE OVER QUEBEC. NWS DOPPLER RADAR
MOSAIC AS WELL AS SURFACE REPORTS INDICATED SOME SCATTERED SNOW
SHOWERS WITHIN THIS CLOUD BAND. FOR TODAY...THE FRONT WILL
CONTINUE TO SETTLE SOUTHWARD ACCOMPANIED BY A FEW CLOUDS AND
SCATTERED MAINLY MOUNTAIN SNOW SHOWERS. HIGHS TODAY WILL RANGE
FROM AROUND 40 OVER SOUTHERN AND COASTAL SECTIONS WHERE THE COLDER
AIR WON'T ARRIVE UNTIL LATE...TO NEAR 30 ALONG THE INTERNATIONAL
BORDER.
&&
.SHORT TERM /TONIGHT AND MONDAY/...
SKIES WILL AVERAGE PARTLY CLOUDY TONIGHT AS HIGH PRESSURE OVER
QUEBEC NOSES INTO THE AREA FROM THE NORTH. ON MONDAY...A SHORTWAVE
IMPULSE WILL RACE NORTH- NORTHEAST JUST OFF THE EAST COAST ALONG
WITH AN INTENSIFYING SURFACE LOW. THICKER CLOUDS WILL SPREAD NORTH
INTO THE AREA AHEAD OF THE OFFSHORE LOW WITH WESTERN AND NORTHERN
EDGE OF THE ACCUMULATING SNOW REACHING THE COASTAL PLAIN AND
SOUTHEAST NEW HAMPSHIRE DURING THE AFTERNOON HOURS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE WILL MOVE WELL TO THE EAST OF THE THE REGION MONDAY
NIGHT. HOWEVER...THE MID LEVEL FEATURES ASSOCIATED WITH THIS
SYSTEM SPRAWL PRETTY FAR TO THE WEST AND MAY INTERACT A BIT WITH
THE LARGER UPPER LOW TO OUR WEST. THE RESULT WILL BE LIGHT TO
MODERATE FORCING FOR ASCENT MONDAY NIGHT WHICH WILL RESULT IN A
MAINLY LIGHT SNOWFALL ACROSS MUCH OF THE REGION. IT/S POSSIBLE
THAT MESOSCALE FORCING WILL ORGANIZE ENOUGH FOR A SHORT TIME TO
ALLOW FOR A PERIOD OF HEAVY SNOW ON THE COASTAL PLAIN AND
SOUTHEASTERN NH DURING THE EVENING HOURS.
AT THIS TIME...AN ADVISORY LEVEL EVENT IS EXPECTED WITH SNOWFALL
TOTALS BETWEEN MONDAY AND MONDAY NIGHT GENERALLY 2 TO 5 INCHES ON
THE COASTAL PLAIN AND ACROSS SOUTHEASTERN NH. LESSER SNOW AMOUNTS
ARE EXPECTED ACROSS WESTERN ZONES WHO WILL BE MORE REMOVED FROM
THE BEST ASCENT.
THE SREF MEAN REMAINS THE MOST BULLISH WITH SNOWFALL
AMOUNTS...WITH WARNING AMOUNTS FOR SOUTHEASTERN AND COASTAL PLAIN
ZONES. WILL CONTINUE TO WATCH TRENDS AND DO REALIZE THERE IS A LOW
PROBABILITY FOR THIS SCENARIO TO PAN OUT. HOWEVER...WIDESPREAD
WARNING AMOUNTS APPEAR TO BE UNLIKELY AT THIS TIME BASED ON OTHER
DETERMINISTIC AND ENSEMBLE DATA.
AFTER MONDAY NIGHT...A LARGE UPPER LOW WILL MOVE OVERHEAD FROM THE
GREAT LAKES AND WILL BE SLOW TO MOVE OUT. THIS LARGE PARENT LOW
AND ASSOCIATED SMALL SHORT WAVE TROUGHS WILL PROVIDE FOR CLOUDY
SKIES AND PERIODS OF SNOW SHOWERS...POSSIBLY
ACCUMULATING...THROUGH AT LEAST WEDNESDAY. CAN/T RULE OUT A PERIOD
OF STEADIER ACCUMULATING SNOW SOMEWHERE DURING THE TUE-WED TIME
FRAME BUT SORTING OUT THE NUMEROUS IMPULSES AT THIS TIME IS A BIT
OF A TOUGH TASK.
MUCH OF THE 00Z DETERMINISTIC AND ENSEMBLE SUITE AGREE THAT THE
POLAR VORTEX WILL PAY A VISIT THIS COMING WEEKEND WITH MUCH COLDER
THAN NORMAL TEMPERATURES.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...EXPECT VFR CONDITIONS TO CONTINUE THROUGH MONDAY
MORNING. AREAS OF MVFR MONDAY AFTERNOON ALONG THE COAST AND
SOUTHEASTERN NH IN -SN.
LONG TERM...CONDITIONS DETERIORATE TO IFR IN SNOW EARLY MONDAY
EVENING FOR MOST TERMINALS. THESE MAY IMPROVE LATER MONDAY NIGHT
AND FOR TUESDAY ALTHOUGH OCCASIONAL LOWER CONDITIONS ARE EXPECTED.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS CONTINUE TO DROP OFF THIS AM AND WE
SHOULD DROP BELOW SCA BY MID MORNING. QUIET THROUGH TONIGHT BEFORE
N TO NE WINDS ON MONDAY INCREASE TO SMALL CRAFT AROUND OFFSHORE
LOW. WE COULD SEE GALE FORCE GUSTS OUTSIDE THE BAYS BY LATE
TONIGHT LASTING THROUGH MONDAY. NO CHANGES TO CURRENT GALE WATCH
ARE PLANNED AT THIS TIME.
LONG TERM...GALES MONDAY EVENING WILL DIMINISH TO SCA MONDAY NIGHT
AND TUESDAY AS LOW PRESSURE MOVES AWAY FROM THE WATERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT FOR
ANZ150>152-154.
SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR ANZ150-
152-154.
&&
NEAR TERM UPDATE...KIMBLEHazardous weather outlook, Feb 7, 3:29 AM EST, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GRAY ME 329 AM EST SUN FEB 7 2016 MEZ007>009-012>014-018>028-NHZ001>015-080830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 329 AM EST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GENERALLY LIGHT SNOWFALL IS EXPECTED MONDAY AFTERNOON AND MONDAY NIGHT WITH SLIPPERY CONDITIONS QUITE POSSIBLE FOR THE MONDAY EVENING COMMUTE. HIGHEST ACCUMULATIONS ARE CURRENTLY EXPECTED ACROSS SOUTHEAST NEW HAMPSHIRE AND ON THE COASTAL PLAIN OF MAINE WHERE 2 TO 5 INCHES WILL BE POSSIBLE. THE PROSPECTS FOR A SIGNIFICANT COASTAL STORM TUESDAY THROUGH WEDNESDAY SEEM TO BE DIMINISHING AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-080830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 329 AM EST SUN FEB 7 2016 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-080830- CASCO BAY- 329 AM EST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NORTHEAST GALES WILL BE POSSIBLE LATER SUNDAY NIGHT THROUGH MONDAY AS THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO OUR NORTH AND LOW PRESSURE MOVING WELL TO OUR SOUTHEAST TIGHTENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 7, 5:05 AM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 505 AM EST SUN FEB 7 2016 MEZ007>009-NHZ001-002-071400- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 505 AM EST SUN FEB 7 2016 ...A FEW SNOW SQUALLS WILL CROSS THE NORTHERN MOUNTAINS AND INTERNATIONAL BORDER AREA EARLY THIS MORNING... AN ARCTIC COLD FRONT WILL DROP SOUTH INTO THE MOUNTAINS EARLY THIS MORNING ACCOMPANIED BY SNOW SHOWERS AND A FEW SNOW SQUALLS. GUSTY WINDS AND A BRIEF PERIOD OF MODERATE TO HEAVY SNOW WILL SHARPLY REDUCE VISIBILITIES. IF YOU PLAN TO TRAVEL THIS MORNING BE ALERT FOR SUDDEN CHANGES IN ROAD AND WEATHER CONDITIONS. SCHWIBS
Local storm report, Feb 7, 6:30 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
630 AM EST SUN FEB 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 3 SSE WAYNE 44.30N 70.06W
02/06/2016 M6.3 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0645 AM SNOW 2 WSW AUGUSTA 44.32N 69.76W
02/06/2016 M6.0 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NE PORTSMOUTH 43.07N 70.76W
02/06/2016 M7.5 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 N HARTFORD 44.39N 70.35W
02/06/2016 M2.8 INCH OXFORD ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 ESE BERLIN 44.48N 71.18W
02/06/2016 M2.0 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSE WINSLOW 44.54N 69.60W
02/06/2016 M5.6 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW N DUNBARTON 43.11N 71.62W
02/06/2016 M1.7 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 S POWNAL 43.85N 70.17W
02/06/2016 M8.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW SW ROCKPORT 44.18N 69.08W
02/06/2016 M8.0 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 5 SSW UNITY 44.55N 69.35W
02/06/2016 M7.8 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 3 N STRAFFORD 43.31N 71.14W
02/06/2016 M8.0 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 4 ESE KENNEBUNK 43.35N 70.48W
02/06/2016 M6.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1601012
EVENT NUMBER GYX1601013
EVENT NUMBER GYX1601014
EVENT NUMBER GYX1601015
EVENT NUMBER GYX1601016
EVENT NUMBER GYX1601017
EVENT NUMBER GYX1601018
EVENT NUMBER GYX1601019
EVENT NUMBER GYX1601020
EVENT NUMBER GYX1601021
EVENT NUMBER GYX1601022
EVENT NUMBER GYX1601023
NBSpecial weather statement, Feb 7, 8:48 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 848 AM EST SUN FEB 7 2016 MEZ012>014-020>022-026>028-071600- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... LEWISTON...AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE... WINTERPORT...UNITY...BOOTHBAY HARBOR...WISCASSET...WALDOBORO... CAMDEN...ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 848 AM EST SUN FEB 7 2016 ...BRIEF SNOW SQUALLS POSSIBLE IN WESTERN MAINE... A COLD FRONT DROPPING SOUTH OUT OF CANADA IS CROSSING THROUGH WESTERN MAINE THIS MORNING. ALONG THE FRONT A NARROW BAND OF MORE INTENSE SNOWFALL HAS DEVELOPED. THIS MAY BRING A BRIEF BUT INTENSE BURST OF SNOW AND GUSTY WINDS. VISIBILITY MAY DROP TO ONE QUARTER MILE IN HEAVY BURSTS OF SNOW ALONG THE INTERSTATE 95 CORRIDOR EAST OF LEWISTON AS WELL AS THE MIDCOAST OF MAINE. MOTORISTS SHOULD USE CAUTION WHILE DRIVING AND BE ALERT FOR SUDDEN CHANGES IN WEATHER CONDITIONS. KIMBLE
Local storm report, Feb 7, 9:27 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
927 AM EST SUN FEB 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 NE PITTSBURG 45.11N 71.30W
02/07/2016 M1.5 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1601024
NBThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 10:53 AM EST | Small Craft Advisory | GYX | 11 hr | |
| Feb 7, 3:10 PM EST | Winter Storm Warning | GYX | Cumberland, York | 36 hr |
| Feb 7, 3:10 PM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 39 hr |
| Feb 7, 3:54 PM EST | Coastal Flood Advisory | GYX | York | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.